Alert archive / Alabama / Tornado Warnings in 2008

Tornado Warning 200, NWS Birmingham, AL

December 24, 2008Dallas County, Marengo County, Perry County, Alabama

NWS Birmingham, AL issued this tornado warning at Dec 24, 2008, 2:38 PM CST for Dallas County, Marengo County, Perry County, Alabama. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Dec 24, 2008, 2:38 PM CST (20:38 UTC)
Expired
Dec 24, 2008, 3:15 PM CST
In force
37 min
Issued by
NWS Birmingham, AL
Area
Storm-based polygon

Counties Dallas County, AL, Marengo County, AL, Perry County, AL

The radar

The Birmingham radar (KBMX), 86 km from the middle of the area, began a volume at 20:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 8.6 hours before the alert went out and 86 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2008-12-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2008-12-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 523 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
574 m above ground
0-6 km bulk shear
66 kt
0-1 km storm-relative helicity
523 m²/s²
0-3 km storm-relative helicity
584 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS54 KBMX 242038
TORBMX
ALC047-091-105-242115-
/O.NEW.KBMX.TO.W.0200.081224T2038Z-081224T2115Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
238 PM CST WED DEC 24 2008

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A

* TORNADO WARNING FOR...
  PERRY COUNTY IN CENTRAL ALABAMA...
  THIS INCLUDES THE CITIES OF...UNIONTOWN...MARION...
  EXTREME WEST CENTRAL DALLAS COUNTY IN SOUTH CENTRAL ALABAMA...
  NORTHEASTERN MARENGO COUNTY IN SOUTHWEST ALABAMA...

* UNTIL 315 PM CST

* AT 236 PM CST...THE NATIONAL WEATHER SERVICE INDICATED A SEVERE
  THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR UNIONTOWN...MOVING
  NORTHEAST AT 40 MPH.

* THE TORNADO WILL BE NEAR...
  VALDEN BY 255 PM CST...
  MARION BY 305 PM CST...

THIS IS A DANGEROUS STORM.. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL AND DEADLY CLOUD TO
GROUND LIGHTNING.

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.

LAT...LON 3277 8727 3260 8710 3235 8756 3240 8762
TIME...MOT...LOC 2038Z 228DEG 34KT 3242 8753

$$

12/SIRMON
3 follow-up statements
000 
WWUS54 KBMX 242046
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
246 PM CST WED DEC 24 2008

ALC091-242056-
/O.CAN.KBMX.TO.W.0200.000000T0000Z-081224T2115Z/
MARENGO AL-
246 PM CST WED DEC 24 2008

...THE TORNADO WARNING FOR NORTHEASTERN MARENGO COUNTY IS
CANCELLED...

LAT...LON 3246 8752 3275 8729 3276 8726 3260 8710
      3239 8752 3244 8752
TIME...MOT...LOC 2046Z 228DEG 34KT 3245 8747

$$

ALC047-105-242115-
/O.CON.KBMX.TO.W.0200.000000T0000Z-081224T2115Z/
DALLAS AL-PERRY AL-
246 PM CST WED DEC 24 2008

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 315 PM CST FOR PERRY AND
NORTHWESTERN DALLAS COUNTIES...

AT 245 PM CST...THE NATIONAL WEATHER SERVICE CONTINUED TO INDICATE A
TORNADO.  THIS TORNADO WAS LOCATED NEAR UNIONTOWN...MOVING NORTHEAST
AT 40 MPH.

THE TORNADO WILL BE NEAR...
  VALDEN BY 300 PM CST...
  HAMBURG BY 305 PM CST...
  RED FORD AND MARION BY 310 PM CST...
  SPROTT BY 315 PM CST...

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

LAT...LON 3246 8752 3275 8729 3276 8726 3260 8710
      3239 8752 3244 8752
TIME...MOT...LOC 2046Z 228DEG 34KT 3245 8747

$$

12/SIRMON
000 
WWUS54 KBMX 242100
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
300 PM CST WED DEC 24 2008

ALC047-242110-
/O.CAN.KBMX.TO.W.0200.000000T0000Z-081224T2115Z/
DALLAS AL-
300 PM CST WED DEC 24 2008

...THE TORNADO WARNING FOR NORTHWESTERN DALLAS COUNTY IS CANCELLED...

LAT...LON 3248 8736 3249 8742 3273 8723 3260 8710
      3252 8726
TIME...MOT...LOC 2100Z 228DEG 34KT 3250 8736

$$

ALC105-242115-
/O.CON.KBMX.TO.W.0200.000000T0000Z-081224T2115Z/
PERRY AL-
300 PM CST WED DEC 24 2008

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 315 PM CST FOR CENTRAL
PERRY COUNTY...

AT 258 PM CST...THE NATIONAL WEATHER SERVICE CONTINUED TO INDICATE A
TORNADO.  THIS TORNADO WAS LOCATED NEAR VALDEN...OR ABOUT 8 MILES
EAST OF UNIONTOWN...MOVING NORTHEAST AT 40 MPH.

THE TORNADO WILL BE NEAR...
  HAMBURG BY 305 PM CST...
  RED FORD AND SPROTT BY 315 PM CST...

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

LAT...LON 3248 8736 3249 8742 3273 8723 3260 8710
      3252 8726
TIME...MOT...LOC 2100Z 228DEG 34KT 3250 8736

$$

12/SIRMON
000 
WWUS54 KBMX 242109
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
309 PM CST WED DEC 24 2008

ALC105-242119-
/O.EXP.KBMX.TO.W.0200.000000T0000Z-081224T2115Z/
PERRY AL-
309 PM CST WED DEC 24 2008

...THE TORNADO WARNING FOR CENTRAL PERRY COUNTY EXPIRES AT 315 PM
CST...

THE THREAT OF SEVERE WEATHER HAS ENDED. THE STORMS THAT PROMPTED THE
WARNING HAVE WEAKENED.

LAT...LON 3248 8736 3249 8742 3273 8723 3260 8710
      3252 8726
TIME...MOT...LOC 2109Z 228DEG 34KT 3256 8728

$$

12/SIRMON

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this tornado warning went out at Dec 24, 11:58 AM CST, 2 hours 40 minutes earlier.

Area forecast discussion, Dec 24, 11:58 AM CST, 2 hours 40 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1158 AM CST WED DEC 24 2008

.UPDATE...FOR AVIATION DISCUSSION.

&&

.DISCUSSION...

SHORT TERM FOCUS REMAINS THE POTENTIAL THREAT FOR STRONG TO SEVERE
THUNDERSTORMS THIS AFTERNOON AND EVENING. IF ALL GOES WELL...BMX
WILL HAVE AN 18Z SOUNDING TO HELP ASSESS THE THREAT THIS AFTERNOON.

CURRENTLY...LATEST SURFACE AND SATELLITE ANALYSIS SHOWS INTACT
SQUALL LINE AHEAD OF THE APPROACHING COLD FRONT RUNS FROM WESTERN
KENTUCKY TO THE SOUTHEASTERN CORNER OF TEXAS. OUT AHEAD OF THIS
LINE...MOISTURE CONTINUES TO SCREAM NORTHWARD ON GUSTY SOUTHERLY
WINDS...WITH MID 60S DEWPOINTS REACHING UP INTO MID-MISSISSIPPI.
TEMPERATURES ARE BALMY...WITH MID-70S IN SOUTHERN LOUISIANA. AT 11
AM...THE MERCURY SHOT UP TO 71 AT MONTGOMERY. VISIBLE SATELLITE AND
AREA WEBCAMS SHOWING A FEW BREAKS IN THE CLOUDS AS WELL.

STILL BELIEVE WE ARE LOOKING AT A MARGINAL THREAT FOR STRONG TO
SEVERE WEATHER...WITH THE AREA PREVIOUSLY HIGHLIGHTED STILL A GOOD
OUTLINE. THE MAIN LIMITING FACTORS WITH THIS SYSTEM ARE THE
WEAKENING SHEAR PROFILES...AS THE MAIN UPPER LEVEL DISTURBANCE LIFTS
NORTHWARD FROM THE MID-MISSISSIPPI VALLEY TO THE GREAT LAKES.
STILL...THIS WEAKENING FRONT AND SHEAR AXIS IS APPROACHING DURING
DAYLIGHT HOURS...AND BEARS WATCHING. STRONG THETA-E ADVECTION STILL
ONGOING OVER CENTRAL MISSISSIPPI...AND WITH DAYTIME HEATING...
MUCAPES ARE ON THE INCREASE ACROSS THE SAME AREA. LATEST RUC13 IS
NOT AS IMPRESSIVE WITH SEVERE WEATHER PARAMETERS AS WE WERE LOOKING
AT YESTERDAY...BUT STILL SUFFICIENT ENOUGH TO SUPPORT A LOW END
THREAT.

AS FOR LOCATION AND TIMING...RIGHT NOW FOCUSED ON TWO POSSIBLE AREAS
OF CONCERN. THE FIRST AREA IS IN THE FAR SOUTHWESTERN PORTIONS OF
CENTRAL ALABAMA...SUMTER/GREENE/HALE/MARENGO COUNTIES THIS
AFTERNOON. THERE IS AN OUTSIDE POSSIBILITY THAT ISOLATED SUPERCELL
THUNDERSTORMS COULD FORM IN THE WARM/UNSTABLE AIR. DIRECTIONAL SHEAR
WITH THESE STORMS WOULD BE SUFFICIENT TO SUPPORT A THREAT FOR
TORNADOES. THE OTHER THREAT WILL BE THE ACTUAL SQUALL LINE ITSELF.
THE LEADING EDGE OF THE SQUALL LINE WILL ENTER NORTHWESTERN MARION
COUNTY AROUND 1PM...WITH THE HEAVIEST PORTION OF THE LINE ARRIVING
BY 2 PM. THE STRONGEST STORMS SHOULD REACH JASPER BETWEEN 3PM AND
4PM ...TUSCALOOSA AROUND 4PM... AND BIRMINGHAM AROUND 5PM. WE WILL
ALSO BE WATCHING CLOSELY FOR ANY ENHANCEMENT IN SEVERE POTENTIAL
JUST AHEAD OF THE SQUALL LINE SOUTH AND WEST OF TUSCALOOSA...WHERE
THE BEST INSTABILITY APPEARS LIKELY. STILL EXPECT THE THREAT TO
DIMINISH FAIRLY QUICKLY BETWEEN 6PM AND 8PM...AS DYNAMICS WEAKEN
EVEN FURTHER...ANY ENHANCEMENT FROM DAYTIME HEATING.

JD/81

&&

.AVIATION...18Z TAF DISCUSSION.

CEILINGS OF AROUND 1500 FT HAVE SPREAD ACROSS MUCH OF CENTRAL
ALABAMA AND SHOULD REMAIN THROUGH THE REST OF THE FORECAST
PERIOD...WITH SOME SLIGHT VARIATION EXPECTED. WINDS HAVE SHIFTED TO
THE SOUTH AND ARE STILL GUSTING TO 20 TO 25 KNOTS ACROSS THE NORTH
AND WEST...AND ARE NOW BEGINNING TO PICK UP ACROSS THE SOUTH.

NUMEROUS SHOWERS WILL SPREAD INTO TCL AND BHM AFTER 22Z...AND SHOULD
REACH THE SOUTHERN TAF SITES AFTER 03Z. ISOLATED TS POSSIBLE ACROSS
THE NORTHWEST THIS EVENING...INCLUDING TCL, BHM, AND EET.  FRONTAL
PASSAGE STILL EXPECTED TO OCCUR AROUND 2-3Z IN BHM AND TCL...WITH
THE FRONT REACHING MGM AND TOI BETWEEN 08-10Z.  WINDS WILL SHIFT TO
THE WEST BEHIND THE FRONT...AND TO THE NORTH AFTER 06Z.  FRONT WILL
STALL IN THE VICINITY OF MGM/TOI...SO DECIDED TO KEEP SOUTHWESTERLY
WINDS IN THROUGH THE REMAINDER OF THE FORECAST PERIOD FOR THESE
LOCATIONS.

19/TNG

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
LAKE WIND ADVISORY FOR ALL OF CENTRAL ALABAMA THROUGH 6 PM.

&&

81/41
Hazardous weather outlook, Dec 24, 1:09 PM CST, 1 hour 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
109 PM CST WED DEC 24 2008

ALZ011>015-017>050-251909-
AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE-
CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE-
JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY-
PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA-
TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON-
109 PM CST WED DEC 24 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SOUTHERLY WINDS ARE EXPECTED AT 10 TO 20 MPH TODAY...WITH A FEW
GUSTS OF 25 TO 30 MPH. THE WINDS BEGIN DECREASING LATE THIS
AFTERNOON.

ISOLATED STRONG TO MARGINALLY SEVERE THUNDERSTORMS ARE POSSIBLE
ACROSS PORTIONS OF CENTRAL ALABAMA...MAINLY ALONG AND TO THE NORTH OF
INTERSTATE 59 THROUGH 8 PM. THE MAIN THREAT WILL BE DAMAGING WINDS
ASSOCIATED WITH A SQUALL LINE MOVING FROM NORTHWEST TO SOUTHEAST
ACROSS THE AREA. THE SQUALL LINE IS EXPECTED TO BE NEAR JASPER AROUND
3:30 PM...TUSCALOOSA NEAR 4 PM...AND BIRMINGHAM NEAR 5 PM. THERE
IS A SECOND AREA OF CONCERN IN SOUTHWESTERN PORTIONS OF CENTRAL
ALABAMA...WHERE THE AIR MASS IS MORE UNSTABLE. THERE IS A SMALL
CHANCE FOR ISOLATED LOW TOPPED ROTATING THUNDERSTORMS TO DEVELOP...
WHICH MAY PRODUCE AN ISOLATED TORNADO. FINALLY...AS THE SQUALL LINE
AND AREA OF INSTABILITY CONVERGE OVER WEST CENTRAL ALABAMA LATER
THIS AFTERNOON...THERE IS A WINDOW OF OPPORTUNITY BETWEEN 4 PM AND 7
PM FOR THE STORMS TO BECOME STRONGER. BY 8 PM...THE SQUALL LINE AND
ANY REMAINING STORMS ARE EXPECTED TO WEAKEN RATHER QUICKLY.

.DAYS TWO THROUGH SEVEN...CHRISTMAS DAY THROUGH TUESDAY.

ANOTHER COLD FRONT APPROACHES CENTRAL ALABAMA ON SATURDAY. THERE IS
A CHANCE THAT A FEW STRONG TO SEVERE THUNDERSTORMS WILL APPROACH
WESTERN PARTS OF CENTRAL ALABAMA BY LATE IN THE AFTERNOON AND
CONTINUING INTO THE EVENING HOURS. CONFIDENCE IS LOW AT THIS TIME
DUE TO THE TIMING OF THE FRONT.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL IS
NOT EXPECTED AT THIS TIME. DUE TO THE LIMITED NATURE OF THE STRONG TO
SEVERE STORMS...NO WATCHES ARE ANTICIPATED AT THIS TIME.

JD/81

In the hours before

Special weather statement, Dec 24, 2:11 PM CST, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
211 PM CST WED DEC 24 2008

ALZ032>034-242045-
BIBB-HALE-PERRY-
211 PM CST WED DEC 24 2008

...SIGNIFICANT WEATHER ALERT FOR BIBB...HALE AND PERRY COUNTIES UNTIL
245 PM CST...

AT 206 PM CST...THE NATIONAL WEATHER SERVICE IS TRACKING A STRONG
THUNDERSTORM 6 MILES EAST OF GREENSBORO...MOVING NORTHEAST AT 30 MPH.

WINDS UP TO 40 MPH ARE EXPECTED WITH THIS STORM.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...
  MORGAN SPRINGS.
  ELLARDS.
  HARRISBURG.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.

12/SIRMON
Special weather statement, Dec 24, 2:20 PM CST, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
220 PM CST WED DEC 24 2008

ALZ011-012-242100-
LAMAR-MARION-
220 PM CST WED DEC 24 2008

...SIGNIFICANT WEATHER ALERT FOR LAMAR AND MARION COUNTIES UNTIL 300
PM CST...

AT 218 PM CST...THE NATIONAL WEATHER SERVICE IS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM RUSSELLVILLE TO AMORY...
MOVING EAST AT 50 MPH.

WINDS UP TO 40 MPH AND HEAVY DOWNPOURS ARE EXPECTED WITH THESE
STORMS.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...
  SHOTSVILLE.
  WESTON.
  SULLIGENT.
  RANKIN FITE AIRPORT.
  TESSNER.
  PIKEVILLE.

THE GUSTY WINDS WILL BE CAPABLE OF KNOCKING DOWN SMALL TREES...TREE
LIMBS...AND POWERLINES. SEEK SAFE SHELTER UNTIL THE STORM HAS PASSED.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 23, 10:40 PM CSTLake Wind AdvisoryBMXAutauga, Barbour, Bibb, Blount, Bullock, Calhoun and 33 more19 hr
Dec 24, 4:35 PM CSTTornado WarningBMXWalker25 min
Dec 24, 4:57 PM CSTSevere Thunderstorm WarningBMXGreene, Pickens, Tuscaloosa48 min
Dec 24, 5:00 PM CSTSevere Thunderstorm WarningBMXBlount, Jefferson, St. Clair, Walker45 min
Dec 24, 5:14 PM CSTTornado WarningBMXTuscaloosa16 min
Dec 24, 5:37 PM CSTSevere Thunderstorm WarningBMXBlount, Calhoun, Cherokee, Etowah, Jefferson, St. Clair and 1 more38 min
Dec 24, 5:57 PM CSTSevere Thunderstorm WarningBMXBibb, Hale, Tuscaloosa33 min

Nearby

Tornado Warnings in Alabama, 2008Every tornado warning in 2008Tornadoes in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.